
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/2788
Title: | The z-classes of quaternionic hyperbolic isometries |
Authors: | Gongopadhyay, Krishnendu |
Keywords: | Isometry group n-dimensional . The group acts as the Quaternionic hyperbolic space |
Issue Date: | 2013 |
Publisher: | De Gruyter |
Citation: | Journal of Group Theory,16(6),pp.941-964. |
Abstract: | Let be the n-dimensional quaternionic hyperbolic space. The group acts as the isometry group of . We analyze when two isometries of commute. We apply this analysis to determine the conjugacy classes of centralizers or the z-classes in . Furthermore, we count the conjugacy classes of centralizers. In Appendix A, we show that our methods can be used to obtain the centralizers up to conjugacy in real and complex hyperbolic geometries as well. This provides a unified approach to the determination of the conjugacy classes of centralizers in hyperbolic geometries. |
URI: | https://www.degruyter.com/view/journals/jgth/16/6/article-p941.xml?language=en http://hdl.handle.net/123456789/2788 |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.